# SDR SWAA032623

- Difficulty date: November 29, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 54,465 hours, 52,163 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RH OUTBD T/E AFT FLAP DELAMINATED AT INBD END.  REMOVED AND REPLACED FLAP ASSY PER MM.
